# SDR UALA2011112706465

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B04406175
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 MED COVER CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE, INSTALLED REPAIR STRAP REF 747EN-52-0043.
